Title: Marginally trapped submanifolds in space forms with arbitrary signature,
Authors: Anciaux, Henri # ×
Issue Date: 2014
Publisher: Pacific Journal of Mathematics
Series Title: Pacific Journal of Mathematics vol:272 issue:2 pages:257-274
ISSN: 0030-8730
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Non-KU Leuven Association publications
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science